# SDR KCSA201608221058

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 85,159 hours, 14,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 MAIN ENTRY DOOR CUTOUT UPPER AFT CORNER BS 1318 BETWEEN STRINGERS 16 R & 17R HAS A CRACK IN THE SKIN AND BEARSTRAP
